Proof theory for lattice-ordered groups

Galatos, Nikolaos; Metcalfe, George (2016). Proof theory for lattice-ordered groups. Annals of pure and applied logic, 167(8), pp. 707-724. Elsevier 10.1016/j.apal.2016.04.004

[img]
Preview
Text
GM16_final.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (267kB) | Preview
[img] Text
1-s2.0-S0168007216300343-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (416kB) | Request a copy

Proof-theoretic methods are developed and exploited to establish properties of the variety of lattice-ordered groups. In particular, a hypersequent calculus with a cut rule is used to provide an alternative syntactic proof of the generation of the variety by the lattice-ordered group of automorphisms of the real number chain. Completeness is also established for an analytic (cut-free) hypersequent calculus using cut elimination and it is proved that the equational theory of the variety is co-NP complete.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

Subjects:

500 Science > 510 Mathematics

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

George Metcalfe

Date Deposited:

08 Jul 2016 11:12

Last Modified:

01 Sep 2018 02:30

Publisher DOI:

10.1016/j.apal.2016.04.004

BORIS DOI:

10.7892/boris.82312

URI:

https://boris.unibe.ch/id/eprint/82312

Actions (login required)

Edit item Edit item
Provide Feedback